A posteriori and weighted error estimates for solutions. of the Poisson equation, and their derivatives, as calculated by the method of nets
Doklady Akademii Nauk, Tome 192 (1970) no. 4, pp. 717-720 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1970_192_4_a2,
     author = {E. A. Volkov},
     title = {A posteriori and weighted error estimates for solutions. of the {Poisson} equation, and their derivatives, as calculated by the method of nets},
     journal = {Doklady Akademii Nauk},
     pages = {717--720},
     year = {1970},
     volume = {192},
     number = {4},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1970_192_4_a2/}
}
TY  - JOUR
AU  - E. A. Volkov
TI  - A posteriori and weighted error estimates for solutions. of the Poisson equation, and their derivatives, as calculated by the method of nets
JO  - Doklady Akademii Nauk
PY  - 1970
SP  - 717
EP  - 720
VL  - 192
IS  - 4
UR  - http://geodesic.mathdoc.fr/item/DAN_1970_192_4_a2/
LA  - ru
ID  - DAN_1970_192_4_a2
ER  - 
%0 Journal Article
%A E. A. Volkov
%T A posteriori and weighted error estimates for solutions. of the Poisson equation, and their derivatives, as calculated by the method of nets
%J Doklady Akademii Nauk
%D 1970
%P 717-720
%V 192
%N 4
%U http://geodesic.mathdoc.fr/item/DAN_1970_192_4_a2/
%G ru
%F DAN_1970_192_4_a2
E. A. Volkov. A posteriori and weighted error estimates for solutions. of the Poisson equation, and their derivatives, as calculated by the method of nets. Doklady Akademii Nauk, Tome 192 (1970) no. 4, pp. 717-720. http://geodesic.mathdoc.fr/item/DAN_1970_192_4_a2/